Monostable-Type Travelling Wave Solutions of the Diffusive FitzHugh-Nagumo-Type System in ð ‘ ð ‘
Chih-Chiang Huang
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
This paper is concerned with monostable-type travelling wave solutions of the diffusive FitzHugh-Nagumo-type system (FHN) in ð ‘ ð ‘ for the two components ð ‘¢ and ð ‘£ . By solving ð ‘£ in terms of ð ‘¢ , this system can be reduced to a nonlocal single equation for ð ‘¢ . When the diffusion coefficients in the system are equal, we construct travelling wave solutions for the non-local equation by the method of super- and subsolutions developed by Morita and Ninomiya (2008) Moreover, we propose a condition for ð ›¾ , which is similar to the condition Reinecke and Sweers (1999) used to transform (FHN) into a quasimonotone system.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/735675.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/735675.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:735675
DOI: 10.1155/2012/735675
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().